North Dakota, 2013Blizzard and Heavy Snow in North Dakota, March 3 to 4, 2013
March 3 to 4, 2013 · NWS BIS · 33 events in 28 counties and zones
A complex winter storm impacted west and central North Dakota March 3rd into the evening of March 4th. Heavy snow fell northwest, north central, and into the northern James River Valley, while blizzard conditions developed March 4th across much of the rest of the west and south central parts of the state.
Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex winter storm impacted west and central North Dakota March 3rd into the evening of March 4th. Heavy snow fell northwest, north central, and into the northern James River Valley, while blizzard conditions developed March 4th across much of the rest of the west and south central parts of the state.
Initially the heavy snow was confined to the northwest, north central, and into Foster County, where six to twelve inches fell. The heaviest snow, one foot, was reported around Minot.
As the storm moved east, very strong northwest winds up to 55 miles per hour developed across the northwest during the afternoon of the 4th. The strong winds then continued to develop south across the remainder of western North Dakota during the afternoon and eventually into south central North Dakota during the evening hours. Wrap around snow accompanied the strong winds, with seven inches of snow reported across the far southwest, tapering off as you moved east along the South Dakota border.
The heavy snow and blizzard conditions resulted in the North Dakota Department of Transportation issuing no travel advisories for all of northern and western North Dakota at the peak of the storm. Parts of Highway 85 and Highway 50 were closed in Williams and Divide Counties due to heavy snow drifts blocking the roads.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 3, 8:01 PM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 3, 8:01 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CST SUN MAR 3 2013
.DISCUSSION...UPSTREAM OBSERVATIONS OVER SOUTHERN ALBERTA
ASSOCIATED WITH A PRESSURE BUBBLE RISE/ISALLOBARIC FORCING OF
6MB/3HR WILL IMPINGE OVER SOUTHWEST NORTH DAKOTA BY 18Z MONDAY.
THE RAP CAPTURES THIS NOW AND CONCUR WITH ITS TREND. SEVERAL
LOCATIONS IN SOUTHERN ALBERTA HAD SUSTAINED WINDS OF AROUND 30KT
ALONG WITH LIGHT SNOW. LIQUID AMOUNTS RANGED BETWEEN O.05 AND 0.10
WHICH IS IN LINE WITHE THE MODELS ACROSS THE SOUTHWEST MONDAY
AFTERNOON. FORECAST SOUNDINGS IN THE SOUTHWEST SHOW SUSTAINED
WINDS IN THE 30KT RANGE WITH POSSIBLE GUSTS TO 45KT. DECIDED TO
ISSUE A WINTER WEATHER ADVISORY FOR BLOWING SNOW FOR OUR SOUTHWEST
COUNTIES OF SLOPE/BOWMAN/ADAMS FROM 18Z MONDAY THROUGH 12Z
TUESDAY. FEEL THIS IS THE MOST APPROPRIATE ADVISORY AS IT COVERS
THE SUSTAINED WINDS IN THE 30 MPH RANGE...AND EXPECTED VISIBILITY
REDUCTIONS TO ONE HALF MILE OR LESS FOR THE AFTERNOON AND EVENING
HOURS IN FALLING SNOW.
OTHERWISE...COLD FRONT IS NOW JUST PAST BEACH WITH RAIN AND WIND
GUSTS TO AROUND 30 MPH. THE MAIN PRESSURE RISE ASSOCIATED WITH
THOSE WINDS WILL SLIDE ACROSS SOUTHEAST MONTANA THROUGH 06Z.
BOWMAN RADAR SHOWING A LARGE SWATH OF RAIN WITH A POSSIBLE
LIGHTNING STRIKE OR TWO NEAR THE SOUTHWEST BORDER. WILL CONTINUE
TO WATCH THIS CLOSELY.
CURRENT FORECAST REMAINS ON TRACK WITH RAIN CHANGING TO SNOW NORTH
TO SOUTH OVERNIGHT...HEAVIEST IN THE NORTH AND EAST CENTRAL TONIGHT
THROUGH MONDAY NIGHT. THE DRY SLOT IS STILL ADVERTISED IN THE FAR
SOUTHWEST AND SOUTH CENTRAL MONDAY MORNING INTO THE EARLY AFTERNOON.
UPDATES FORTHCOMING.
&&
.AVIATION...EXPECTING SIGNIFICANT AVIATION PROBLEMS OVER THE NEXT
24 TO 36 HOURS. CIGS WILL GENERALLY DETERIORATE INTO THE IFR/LIFR
RANGE IN MODERATE TO HEAVY SNOW AT TIMES FOR KMOT/KJMS SUNDAY NIGHT.
RAIN WILL CHANGE TO SNOW AT KISN AROUND 03Z...AND AROUND 05Z-06Z AT
KDIK AND KBIS. VSBYS WILL DEGRADE INTO THE LIFR RANGE AT KMOT/KJMS
AND IFR FOR KBIS/KDIK/KISN TONIGHT. STRONG NORTHERLY WINDS MONDAY
AFTERNOON WITH ANOTHER ROUND OF SNOW WILL RESULT IN LIFR/VLIFR
VSBYS AT KISN/KMOT/KDIK.
&&
.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST /5 AM MST/ TUESDAY FOR
NDZ017>020-031>035-041-042-045>047-050.
WINTER STORM WARNING UNTIL 6 AM CST TUESDAY FOR NDZ001>005-
009>013-021>023-025-036-037-048-051.
WINTER WEATHER ADVISORY FROM 11 AM MONDAY TO 5 AM MST TUESDAY
FOR NDZ040-043-044.
&&
DISCUSSION/AVIATION...KS
Hazardous weather outlook, Mar 3, 9:35 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CST SUN MAR 3 2013
NDZ001>005-009>013-021>023-025-036-037-048-051-050345-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
LA MOURE-DICKEY-
935 PM CST SUN MAR 3 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.
.DAY ONE...REST OF TONIGHT
A WINTER STORM WARNING IS IN EFFECT FOR NORTHERN AND EAST CENTRAL
NORTH DAKOTA THROUGH MONDAY NIGHT. HEAVY SNOW IS EXPECTED DURING
THIS TIME. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR THE LATEST
UPDATES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MONDAY NIGHT. SNOWFALL
ACCUMULATIONS OF 9 TO 14 INCHES CAN BE EXPECTED IN NORTHERN NORTH
DAKOTA...DECREASING TO 6 TO 9 INCHES IN THE SOUTHERN JAMES RIVER
VALLEY.
THERE IS A CHANCE FOR LIGHT SNOW WITH A WINTRY MIX THURSDAY INTO
THURSDAY NIGHT. SNOWFALL AMOUNTS AT THIS TIME DO NOT APPEAR TO BE
SIGNIFICANT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD CALL THE NATIONAL WEATHER SERVICE AT 701 223-4582
WITH SNOWFALL REPORTS.
NDZ017>020-031>035-041-042-045>047-050-050345-
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-HETTINGER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH-
935 PM CST SUN MAR 3 2013 /835 PM MST SUN MAR 3 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.
.DAY ONE...REST OF TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT FOR MOST OF WESTERN AND
SOUTH CENTRAL NORTH DAKOTA THROUGH MONDAY NIGHT. A WINTRY MIX WILL
CHANGE OVER TO ALL SNOW TONIGHT. PLEASE REFER TO
WWW.WEATHER.GOV/BIS FOR THE LATEST UPDATES.
ALSO...EXPECT ISOLATED THUNDERSTORMS SUNDAY EVENING WITH WIND
GUSTS POSSIBLY TO 50 MPH IN SOUTHWEST NORTH DAKOTA. ALSO...WITH
ANY THUNDERSTORM...THERE COULD BE A QUICK CHANGEOVER TO A BRIEF
PERIOD OF HEAVY SNOWFALL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE FOR LIGHT SNOW WITH A WINTRY MIX THURSDAY INTO
THURSDAY NIGHT. SNOWFALL AMOUNTS AT THIS TIME DO NOT APPEAR TO BE
SIGNIFICANT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD CALL THE NATIONAL WEATHER SERVICE AT 701 223-4582
WITH SNOWFALL REPORTS.
NDZ040-043-044-050345-
SLOPE-BOWMAN-ADAMS-
835 PM MST SUN MAR 3 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.
.DAY ONE...REST OF TONIGHT
ISOLATED THUNDERSTORMS ALONG WITH BRIEF GUSTY WINDS TO 50 MPH
POSSIBLE. ALSO...WITH ANY THUNDERSTORM...THERE COULD BE A QUICK
CHANGEOVER TO A BRIEF PERIOD OF HEAVY SNOWFALL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTER WEATHER ADVISORY IS IN EFFECT FROM LATE MONDAY MORNING
THROUGH MONDAY NIGHT. NORTHWESTERLY WINDS SUSTAINED TO 35 MPH
ALONG WITH LIGHT SNOW WILL PRODUCE LOW VISIBILITIES OF AROUND ONE
HALF MILE OR LESS. TOTAL SNOWFALL EXPECTED THROUGH MONDAY NIGHT
WILL RANGE FROM 1 TO 2 INCHES.
THERE IS A CHANCE FOR LIGHT SNOW WITH A WINTRY MIX THURSDAY INTO
THURSDAY NIGHT. SNOWFALL AMOUNTS AT THIS TIME DO NOT APPEAR TO BE
SIGNIFICANT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD CALL THE NATIONAL WEATHER SERVICE AT 701 223-4582
WITH SNOWFALL REPORTS.
KS
Heavy Snow, Divide
- When
- March 3, 11:00 PM CST to March 4, 6:00 PM CST
- Where
- Divide forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.815, -103.487 (the zone’s center; the record gives no point)
Heavy snowfall of six inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.
Heavy Snow, Williams
- When
- March 3, 11:00 PM CST to March 4, 6:00 PM CST
- Where
- Williams forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.344, -103.480 (the zone’s center; the record gives no point)
Heavy snowfall of six inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.
Heavy Snow, McKenzie
- When
- March 3, 11:00 PM CST to March 4, 6:00 PM CST
- Where
- McKenzie forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.740, -103.395 (the zone’s center; the record gives no point)
Heavy snowfall of six inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.
Heavy Snow, Burke
- When
- March 3, 11:00 PM CST to March 4, 6:00 PM CST
- Where
- Burke forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.791, -102.518 (the zone’s center; the record gives no point)
Heavy snowfall of eight inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.
Heavy Snow, Mountrail
- When
- March 3, 11:00 PM CST to March 4, 6:00 PM CST
- Where
- Mountrail forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.201, -102.356 (the zone’s center; the record gives no point)
Heavy snowfall of ten inches was reported. Blizzard conditions also occurred. Please see the blizzard storm data entry for specific times.
Heavy Snow, Ward
- When
- March 4, 2:00 AM CST to 11:00 PM CST
- Where
- Ward forecast zone
- Reported by
- COOP Observer
Heavy snowfall of twelve inches was reported.
Heavy Snow, Renville
- When
- March 4, 2:00 AM CST to 11:00 PM CST
- Where
- Renville forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.719, -101.658 (the zone’s center; the record gives no point)
Heavy snowfall of twelve inches was reported.
Heavy Snow, McHenry
- When
- March 4, 2:00 AM CST to 11:00 PM CST
- Where
- McHenry forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.235, -100.636 (the zone’s center; the record gives no point)
Heavy snowfall of ten inches was reported.
Heavy Snow, Bottineau
- When
- March 4, 2:00 AM CST to 11:00 PM CST
- Where
- Bottineau forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.792, -100.833 (the zone’s center; the record gives no point)
Heavy snowfall up to twelve inches was reported.
Heavy Snow, Rolette
- When
- March 4, 4:00 AM CST to 11:00 PM CST
- Where
- Rolette forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.772, -99.841 (the zone’s center; the record gives no point)
Heavy snowfall up to twelve inches was reported.
Heavy Snow, Pierce
- When
- March 4, 4:00 AM CST to 11:00 PM CST
- Where
- Pierce forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.250, -99.972 (the zone’s center; the record gives no point)
Heavy snowfall up to ten inches was reported.
Heavy Snow, Wells
- When
- March 4, 4:00 AM CST to 11:00 AM CST
- Where
- Wells forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.588, -99.661 (the zone’s center; the record gives no point)
Heavy snowfall up to ten inches was reported.
Heavy Snow, Foster
- When
- March 4, 4:00 AM CST to 11:00 AM CST
- Where
- Foster forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.457, -98.883 (the zone’s center; the record gives no point)
Heavy snowfall up to ten inches was reported.
Heavy Snow, Stutsman
- When
- March 4, 4:00 AM CST to 11:00 AM CST
- Where
- Stutsman forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.979, -98.959 (the zone’s center; the record gives no point)
Heavy snowfall up to six inches was reported across northern Stutsman County.
Heavy Snow, Sheridan
- When
- March 4, 4:00 AM CST to 11:00 AM CST
- Where
- Sheridan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.575, -100.346 (the zone’s center; the record gives no point)
Heavy snowfall up to eight inches was reported.
Blizzard, Divide
- When
- March 4, 7:00 AM CST to 6:00 PM CST
- Where
- Divide forecast zone
- Reported by
- Mesonet
- Coordinates
- 48.815, -103.487 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 50 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.
Blizzard, Burke
- When
- March 4, 7:00 AM CST to 6:00 PM CST
- Where
- Burke forecast zone
- Reported by
- Mesonet
- Coordinates
- 48.791, -102.518 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 35 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.
Blizzard, Mountrail
- When
- March 4, 9:00 AM CST to 6:00 PM CST
- Where
- Mountrail forecast zone
- Reported by
- Mesonet
- Coordinates
- 48.201, -102.356 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.
Blizzard, Williams
- When
- March 4, 9:00 AM CST to 6:00 PM CST
- Where
- Williams forecast zone
- Reported by
- Mesonet
- Coordinates
- 48.344, -103.480 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.
Blizzard, McKenzie
- When
- March 4, 9:00 AM CST to 6:00 PM CST
- Where
- McKenzie forecast zone
- Reported by
- Mesonet
- Coordinates
- 47.740, -103.395 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the morning and afternoon of the 4th. No travel was advised.
Blizzard, Billings
- When
- March 4, 12:00 PM CST to 7:00 PM CST
- Where
- Billings forecast zone
- Reported by
- Mesonet
- Coordinates
- 47.023, -103.376 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Dunn
- When
- March 4, 12:00 PM CST to 7:00 PM CST
- Where
- Dunn forecast zone
- Reported by
- Mesonet
- Coordinates
- 47.357, -102.618 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Golden Valley
- When
- March 4, 12:00 PM CST to 7:00 PM CST
- Where
- Golden Valley forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.940, -103.847 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Stark
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Stark forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.811, -102.655 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Slope
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Slope forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.447, -103.460 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Bowman
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Bowman forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.113, -103.521 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Hettinger
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Hettinger forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.433, -102.460 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Adams
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Adams forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.097, -102.528 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 45 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Grant
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 46.358, -101.640 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Mercer
- When
- March 4, 3:00 PM CST to 8:00 PM CST
- Where
- Mercer forecast zone
- Reported by
- Mesonet
- Coordinates
- 47.309, -101.831 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Morton
- When
- March 4, 4:00 PM CST to 10:00 PM CST
- Where
- Morton forecast zone
- Reported by
- Mesonet
Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Oliver
- When
- March 4, 4:00 PM CST to 10:00 PM CST
- Where
- Oliver forecast zone
- Reported by
- Mesonet
- Coordinates
- 47.115, -101.340 (the zone’s center; the record gives no point)
Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
Blizzard, Sioux
- When
- March 4, 4:00 PM CST to 10:00 PM CST
- Where
- Sioux forecast zone
- Reported by
- Mesonet
Fresh snowfall, combined with northwest winds gusting over 40 miles per hour, resulted in blizzard conditions during the afternoon and early evening of the 4th. No travel was advised.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in New Mexico, March 3, 20131 death · $100,000 · 52 kt wind · 2 events
- Winter Storm in Minnesota, March 3 to 5, 201330 events
- Tornado in Tennessee, March 3, 2013EF1 · 1 event
- Winter Storm and Heavy Snow in Minnesota, March 3 to 5, 201324 events
- Winter Storm and Heavy Snow in North Dakota, March 3 to 5, 201318 events
- Wildfire in Texas, March 3 to 10, 2013$20,000 · 2 events
- Blizzard and Winter Storm in Montana, March 3 to 5, 201315 events
- Damaging Winds in Montana, March 3, 20131 injured · 65 kt wind · 5 events
- Winter Storm and Winter Weather in Colorado, March 3 to 4, 201310 events
- High Wind in Wyoming, March 3 to 4, 201350 kt wind · 8 events
- High Surf in Hawaii, March 3 to 4, 20138 events
- High Wind in Texas, March 3 to 5, 201373 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 438717, 438718, 438719, 438720, 438721, 438723, 438724, 438725, 438726, 438727, 438728, 438729, 438730, 438731, 438732, 438734, 438736, 438737, 438738, 438739, 438740, 438741, 438742, 438744, 438745, 438746, 438747, 438748, 438749, 438750, 438751, 438752, 438753.